# SDR CA141015004

- Difficulty date: October 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 29,684 hours
- Engine: Ge CF348C5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Clamp
- Part number: BBDREF001927143
- Condition: Torn
- Location: Rt Pylon Saddle
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE AND GEAR UP THE NO 2A HYD PUMP CAUTION LIGHT CAME ON AND SYSTEM QTY WENT TO 0% MAINTENANCE FOUND LEAK AT FLEXIBLE LINE (REF IPC 29-17-06, FIG. 1C, ITEM 128) FROM IB AFT NR 2 PYLON DOWN TO THE HYDRAULIC DAMPENER. THE SADDLE CLAMP P/N BBDREF001927143 SECURING THE FLEX LINE P/N AE717812-1 HAD CHAFFED THROUGH THE HYDRAULIC FLEX LINE DUE TO THE CLAMPS RUBBER SLEEVE TORN EXPOSING THE METAL PART OF THE CLAMP WHICH CHAFFED A HOLE THROUGH THE HYDRAULIC LINE.  DAMAGED HOSE FROM HYDRAULIC DAMPER ASSY REPLACED AND SECURED WITH NEW CLAMP. INSPECTION COMPLETED ON NR 2 ENGINE DRIVEN HYDRAULIC SYSTEM IAW AMM TASK 05-51-33-210-801. NR 2 HYDRAULIC PRESSURE MANIFOLD FILTER AND EDP CASE DRAIN FILTER REMOVED AND INSPECTED FOR CONTAMINATION. NONE FOUND. NEW FILTERS INSTALLED AND HYDRAULIC SYSTEM SERVICED, LEAK CHECKED AND FUNCTION TESTED. NO FAULTS FOUND.
